Incidence of retinal pigment epithelial tears after intravitreal ranibizumab injection for neovascular age-related macular degeneration.

@article{Cunningham2011IncidenceOR,
  title={Incidence of retinal pigment epithelial tears after intravitreal ranibizumab injection for neovascular age-related macular degeneration.},
  author={Emmett T. Cunningham and Leonard Feiner and Carol Chung and Lisa Tuomi and Jason S Ehrlich},
  journal={Ophthalmology},
  year={2011},
  volume={118 12},
  pages={2447-52}
}
OBJECTIVE To explore the association between treatment for neovascular age-related macular degeneration (AMD) and incidence and timing of retinal pigment epithelium (RPE) tears in ranibizumab-treated patients versus control treatment. DESIGN Results from 3 phase III clinical trials (ANti-VEGF antibody for the treatment of predominantly classic CHORoidal neovascularization in age-related macular degeneration [ANCHOR], Minimally classic/occult trial of the Anti-VEGF antibody Ranibizumab In the… CONTINUE READING